Table of Contents Author Guidelines Submit a Manuscript
Retracted

This article has been retracted as it is found to contain a substantial amount of material from the paper "Eigenvalue comparisons for boundary value problems for second order difference equations," authored by Jun Ji and Bo Yang and it is published in "Journal of Mathematical Analysis and Applications" in 2006.

Journal of Applied Mathematics
Volume 2012, Article ID 486230, 10 pages
http://dx.doi.org/10.1155/2012/486230
Research Article

Eigenvalue Comparisons for Second-Order Linear Equations with Boundary Value Conditions on Time Scales

School of Mathematical Sciences, University of Jinan, Jinan, Shandong 250022, China

Received 29 January 2012; Revised 22 March 2012; Accepted 22 March 2012

Academic Editor: Kai Diethelm

Copyright © 2012 Chao Zhang and Shurong Sun. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper studies the eigenvalue comparisons for second-order linear equations with boundary conditions on time scales. Using results from matrix algebras, the existence and comparison results concerning eigenvalues are obtained.